My grandmother is on FEC chemotherapy. She had a mastectomy and her lymph glands removed under her left arm 4 months ago. She also has a history of Ulcerative Colitis which she has had on and off for 30 years. Recently this has flared up during her third dose of chemo. Her bowel lining is coming away and bleeding slightly which is causing her a lot of pain. Would it be possible to take pentasa tablets and asacol whilst having Chemo? Also is it usual to have very severe pain around the scarring and tightening under the arm when having Chemo?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.